# SDR 2008UALA05852

- Difficulty date: September 23, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,488 hours, 18,374 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL LEAKING FROM BOTTOM OF PNEUMATIC SUPPLY DUCT COMING OFF APU IN APU COMPARTMENT WHILE ACCOMPLISHING SERVICE TIP, APU HOC.  NO OTHER OIL LEAKAGE NOTED.  REMOVED & REPLACED APU.
